# SDR DALA2019041732490

- Difficulty date: April 13, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 66,570 hours, 16,740 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 7 Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C THAT DEPARTED LIS AFTER US REPORTED TIRE DEBRIS ON THE RUNWAY. FOUND #7 TIRE BLOWEN AND DAMAGED TO AFT T/E FLAP. PERFORMED INSPECTION FOR FURTHER DAMAGE PER B757 AMM 05-51. NO OTHER DAMAGE FOUND PERFORMED TEMP REPAIR PER B757 SRM 57-53-01. PAGE 105 PAR. D. A/C OK FOR SVC. (LP# 5646338)
